Acta Mathematica Vietnamica

Vol. 15 No. 2, 1990

Print
Hoang Dinh Dung, Integral representations of some (p,q)-wave functions and their application 
pdf
3
Do Van Luu, Sufficient optimality conditions for discrete minimax problems in the presence of constrains in Banach spaces 
pdf
11
Ta Duy Phuong and Phan Huy Khai, Linear pursuit games with mixed dynamics 
pdf
25
Le Anh Vu, On the foliations formed by the generic k-orbits of the MD4-groups 
pdf
39
Ngo Dac Tan ,On cubic metacirculant graphs 
pdf
57
Nguyen Van Manh and Bui Minh Tri, Method of "cleft - overstep" by perpendicular direction for solving the unconstrained nonlinear optimization problem 
pdf
73
Nguyen Huy Viet, Some fixed point theorems for mappings of contraction type in quasimetric spaces 
pdf
85
R. K. Saxena and Kajendra Kumarq analogues of certain recurrence relations generalized hypergeometric functions 
pdf
93
Nguyen Xuan Tan, Local bifurcation from characteristic values with finite mutiplicity and applications to partial differential equations 
pdf
99
Dinh Quang Luu, A remark on limits for games which become fairer with time 
pdf
123

 

 

You are here: Home Volume 11 - 20